Infinitesimal thickenings of Morava K-theories

Wüthrich, Samuel (2008). Infinitesimal thickenings of Morava K-theories. Journal of pure and applied algebra, 212(1), pp. 99-121. Amsterdam: North-Holland 10.1016/j.jpaa.2007.05.007

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Wüthrich, Samuel

ISSN:

0022-4049

Publisher:

North-Holland

Language:

English

Submitter:

Factscience Import

Date Deposited:

04 Oct 2013 15:24

Last Modified:

06 Dec 2013 14:06

Publisher DOI:

10.1016/j.jpaa.2007.05.007

Web of Science ID:

000250155300008

URI:

https://boris.unibe.ch/id/eprint/37842 (FactScience: 212016)

Actions (login required)

Edit item Edit item
Provide Feedback